# SDR FDEA201709252717

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 70,560 hours, 25,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, THE L1 DOOR DID NOT FULLY OPENED FROM  INSIDE AND WAS STUCK IN MID TRAVEL.  THE L1 DOOR SLIDE COVER WAS FOUND OUT OF PLACE . THE COVER WAS INSTALLED PROPERLY IAW MM 25-66-4.OPS CHECKED IAW MM 52-11-00-2, AND FOUND OK.
